Navier-stokes equations for elliptic complexes

Описание

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.17516/1997-1397-2019-12-1-3-27

Ключевые слова: Classical solution, Navier-Stokes equations

Аннотация: We continue our study of invariant forms of the classical equations of mathematical physics, such as the Maxwell equations or the Lam? system, on manifold with boundary. To this end we interpret them in terms of the de Rham complex at a certain step. On u

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 12, Is. 1

Номера страниц: 3-27

ISSN журнала: 19971397

Издатель: Siberian Federal University

Авторы

  • Mera Azal (Univ Babylon, Dept Math, Babylon, Iraq; Univ Potsdam, Inst Math, Karl Liebknecht Str 24-25, D-14476 Potsdam, Germany)
  • Shlapunov Alexander A. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, RussiaArticle)
  • Tarkhanov Nikolai (Univ Potsdam, Inst Math, Karl Liebknecht Str 24-25, D-14476 Potsdam, Germany)

Вхождение в базы данных